# SDR AALA20170720001

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 6,585 hours, 2,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ACCUMULATOR PRESSURE IS LOW. SERVICED DOOR ACCUMULATOR IAW AMM 52-10-00.
